RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fedorova, Galina Il'yasovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:79
Abstract pages:347
Full texts:101
References:52
Associate professor
E-mail:

http://www.mathnet.ru/eng/person54382
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. V. P. Zhitnikov, E. M. Oshmarina, G. I. Fedorova, “Exact solutions of two limiting quasistationary electrochemical shaping”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 12,  21–29  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:12 (2011), 16–22  scopus
2010
2. V. P. Zhitnikov, E. M. Oshmarina, G. I. Fedorova, “The use of discontinuous functions for modeling the dissolution process of steady-state electrochemical shaping”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 10,  77–81  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:10 (2010), 67–70  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019